Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 33, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 10, 2010, 8:54 PM CDT for Atoka County, Bryan County, Oklahoma. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2010, 8:54 PM CDT (01:54 UTC)
- Expired
- May 10, 2010, 9:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Atoka County, OK, Bryan County, OK
The radar
The Norman radar (KTLX), 196 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 9:26 PM CDT | TSTM WND DMG | 10 Nne Boswell, OK | NUMEROUS LARGE TREE LIMBS BROKEN. HAIL ALSO BUT SIZE UNKNOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 5:00 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2602 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1245 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 255 m²/s²
- 0-3 km storm-relative helicity
- 396 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
428
WFUS54 KOUN 110154
TOROUN
OKC005-013-110245-
/O.NEW.KOUN.TO.W.0033.100511T0154Z-100511T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
854 PM CDT MON MAY 10 2010
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN ATOKA COUNTY IN SOUTHEAST OKLAHOMA...
NORTHEASTERN BRYAN COUNTY IN SOUTHEAST OKLAHOMA...
* UNTIL 945 PM CDT
* AT 854 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING
TORNADOES WAS LOCATED 3 MILES NORTHEAST OF KENEFIC...MOVING
EAST-SOUTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BENNINGTON...BENTLEY...BOKCHITO...
CADDO...CANEY...KENEFIC AND TUSHKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3385 9576 3386 9580 3383 9584 3389 9594
3385 9596 3387 9599 3385 9600 3413 9643
3437 9622 3421 9577 3416 9579 3415 9596
3412 9593 3394 9593 3389 9584 3388 9576
3386 9575
TIME...MOT...LOC 0154Z 291DEG 42KT 3417 9629
$$2 follow-up statements
217
WWUS54 KOUN 110211
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
911 PM CDT MON MAY 10 2010
OKC005-013-110245-
/O.CON.KOUN.TO.W.0033.000000T0000Z-100511T0245Z/
BRYAN OK-ATOKA OK-
911 PM CDT MON MAY 10 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN ATOKA AND NORTHEASTERN BRYAN COUNTIES...
AT 911 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 8 MILES SOUTHEAST OF CANEY...MOVING EAST-SOUTHEAST AT
50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BENNINGTON...BENTLEY...BOKCHITO...
CADDO...CANEY AND TUSHKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3385 9576 3386 9580 3383 9584 3389 9594
3385 9596 3387 9599 3385 9600 3407 9633
3435 9615 3421 9577 3416 9579 3415 9596
3412 9593 3394 9593 3389 9584 3388 9576
3386 9575
TIME...MOT...LOC 0211Z 291DEG 42KT 3413 9605
$$046
WWUS54 KOUN 110221
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
921 PM CDT MON MAY 10 2010
OKC005-013-110245-
/O.CON.KOUN.TO.W.0033.000000T0000Z-100511T0245Z/
BRYAN OK-ATOKA OK-
921 PM CDT MON MAY 10 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR
SOUTHEASTERN ATOKA AND NORTHEASTERN BRYAN COUNTIES...
AT 922 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED 6 MILES NORTH OF BENNINGTON...MOVING EAST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE BENNINGTON...BENTLEY...BOKCHITO...
CADDO...CANEY AND TUSHKA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.
&&
LAT...LON 3385 9576 3386 9580 3383 9584 3389 9594
3385 9596 3387 9599 3385 9600 3407 9633
3435 9615 3421 9577 3416 9579 3415 9596
3412 9593 3394 9593 3389 9584 3388 9576
3386 9575
TIME...MOT...LOC 0222Z 283DEG 29KT 3414 9603
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 12:33 PM CDT, 8 hours 21 minutes earlier.
Area forecast discussion, May 10, 12:33 PM CDT, 8 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1233 PM CDT MON MAY 10 2010
.AVIATION...
VERY COMPLEX SITUATION TODAY... EXPECT THE DRYLINE NOW OVER THE
PANHANDLES TO MOVE EAST THIS AFTERNOON. SCATTERED STRONG TO SEVERE
STORMS ARE EXPECTED TO FORM NEAR/EAST OF THE DRYLINE AROUND 19Z-
21Z... THEN TRACK RAPIDLY TOWARD THE NE. WEST OF THE DRYLINE...
STRONG SW WINDS MAY CAUSE OCCASIONAL REDUCTIONS OF VSBY IN BLDU.
THE STORM SYSTEM SHOULD BE EAST OF OUR TAF SITES BY ABOUT
11/03Z... AND LIGHTER WINDS/VFR CONDITIONS ARE EXPECTED UNTIL
ABOUT 11/10Z. AFTER THAT TIME... BR AND STRATUS WILL BE POSSIBLE
AT ALL BUT OUR WESTERN SITES.
&&
.PREV DISCUSSION... /ISSUED 1129 AM CDT MON MAY 10 2010/
UPDATE...
DRYLINE BEGINNING TO MOVE EAST ACROSS THE PANHANDLES WITH WINDS
GUSTING INTO THE 40 TO 50 MPH RANGE BEHIND THE BOUNDARY. HAVE
UPGRADED HIGH WIND WATCH TO WARNING IN WOODS COUNTY AND CONVERTED
REST OF WATCH TO WIND ADVISORY. DRYLINE EXPECTED TO MIX EAST TO
ABOUT A MEDFORD TO NEAR WATONGA AND FREDERICK OKLAHOMA TO SEYMOUR
TEXAS LINE LATE THIS AFTERNOON. SEVERE STORMS WILL BE LIKELY THIS
AFTERNOON AND EARLY EVENING ALONG AND AHEAD OF THE DRYLINE... WITH
STRONG WINDS/LARGE HAIL/TORNADOES A CONCERN. BLOWING DUST MAY ALSO
BECOME AN ISSUE BEHIND THE DRYLINE THIS AFTERNOON. HAVE ADJUSTED
POPS/WX GRIDS. ALSO ADJUSTED WINDS/DEWPOINTS TO SHOW CURRENT
THOUGHTS ON DRYLINE POSITION. LOWERED HIGHS IN NE PORTION OF FA
WHERE TEMPS ARE STILL IN THE MID 50S AND CLOUDY LATE THIS MORNING.
MAXWELL
PREV DISCUSSION... /ISSUED 605 AM CDT MON MAY 10 2010/
AVIATION...
WIDESPREAD MVFR/IFR CIGS ACROSS THE AREA THIS MORNING. WARM FRONT
FROM SE TX INTO OK/TX PANHANDLES THIS MORNING WILL LIFT NWD TODAY.
EXPECT LOW CLOUDS TO PERSIST NORTH OF THE FRONT AND CIGS MAY LOWER
SOME MORE EARLY THIS MORNING. DRYLINE WILL PUNCH INTO WRN OK/N TX AS
SFC LOW MOVES THROUGH SRN KS. VERY STRONG SW TO W WINDS WILL DEVELOP
BEHIND THE DRYLINE AT WRN OK SITES DURING THE AFTERNOON. FARTHER EAST
CIGS WILL RISE DURING THE LATE MORNING/EARLY AFTERNOON AS WARM FRONT
MOVES NORTH OF THE AREA. STRONG/SEVERE STORMS WILL DEVELOP ALONG THE
DRYLINE LATE AFTN/ERLY EVE AND WILL INCLUDE IN ERN TAFS.
PREV DISCUSSION... /ISSUED 415 AM CDT MON MAY 10 2010/
DISCUSSION...
MAIN FORECAST CONCERN WILL BE WITH POTENTIAL FOR SIGNIFICANT SEVERE
WEATHER OUTBREAK LATER THIS AFTERNOON AND EVENING. MODELS HAVE BEEN
FAIRLY CONSISTENT THE PAST FEW DAYS WITH S/W TROUGH EJECTING FROM
THE ROCKIES INTO THE PLAINS THIS AFTERNOON AND EVENING WITH SURFACE
LOW TRACKING ACROSS SRN KANSAS AND DRYLINE PUNCHING INTO WESTERN
OK/N TX. EXCESSIVE WINDS EXPECTED TO DEVELOP BEHIND THE DRYLINE WITH
DEEP MIXING INTO THE STRONG WINDS ALOFT. WILL GO AHEAD AND UPGRADE
FAR NW TO HIGH WIND WARNING. WILL LEAVE WATCH IN PLACE FARTHER EAST
WITH MORE UNCERTAINTY ABOUT HOW RAPIDLY EASTWARD DRYLINE WILL
ADVANCE. MOISTURE WILL SURGE NORTHWARD INTO THE AREA TODAY WITH
STRONG INSTABILITY DEVELOPING IN ADVANCE OF THE DRYLINE. SHEAR WILL
ALSO INCREASE AS STRONG MID LEVEL JET ASSOCIATED WITH THE ADVANCING
S/W TROUGH MOVES OVER THE AREA. AS PER SWODY1 EXPECT STORMS TO
INITIATE ALONG THE DRYLINE MID TO LATE AFTERNOON AS IT PUSHES TOWARD
CENTRAL PARTS OF THE FA. STORMS WILL RAPIDLY BECOME SEVERE GIVEN THE
STRONG INSTABILITY AND SHEAR WITH SUPERCELLS PRODUCING LARGE
HAIL...TORNADOES AND DAMAGING WINDS LIKELY. GREATEST COVERAGE OF
STORMS WILL LIKELY BE OVER NRN PARTS OF THE FA BUT LESS WIDESPREAD
BUT EQUALLY SEVERE STORMS WILL REMAIN POSSIBLE SOUTHWARD INTO N TX
ZONES. THE SEVERE STORMS SHOULD MOVE RAPIDLY ENEWD DURING THE
EVENING WITH MOST OF THE ACTIVITY EXITING THE FA BY LATE TONIGHT.
ASSOCIATED FRONTAL BOUNDARY WILL PUSH SOUTHWARD INTO THE AREA
TONIGHT BEFORE STALLING IN SRN SECS EARLY TUESDAY. A FEW STORMS WILL
BE POSSIBLE TUESDAY AFTERNOON IN THE VICINITY OF THE WEAK BOUNDARY
AS IT BEGINS TO DRIFT BACK NORTHWARD. WARM FRONT WILL CONTINUE TO
LIFT NORTHWARD TUESDAY NIGHT WITH MORE WIDESPREAD STORMS AS LOW
LEVEL JET INTERACTS WITH RETREATING WARM FRONT. MORE SEVERE WEATHER
AND THREAT OF HEAVY RAIN POSSIBLE WEDNESDAY/WEDNESDAY NIGHT AS UPPER
LOW OVER THE ROCKIES EJECTS NORTHEASTWARD AND FRONT BEGINS TO SURGE
BACK SOUTHWARD. BROAD UPPER TROUGH WILL REMAIN TO THE WEST THROUGH
THE REMAINDER OF THE WEEK. FRONTAL BOUNDARY LINGERING NEAR THE AREA
AND DISTURBANCES MOVING THROUGH THE SOUTHWEST FLOW ALOFT LEAD TO
CONTINUED PRECIP CHANCES THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 84 55 84 70 / 30 40 20 20
HOBART OK 89 51 88 67 / 20 10 10 10
WICHITA FALLS TX 93 62 92 70 / 20 20 10 10
GAGE OK 87 44 81 61 / 20 10 10 20
PONCA CITY OK 74 51 79 68 / 50 60 10 40
DURANT OK 81 65 86 70 / 20 50 20 20
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR OKZ006-011-015>017-
022-033>037.
HIGH WIND WARNING UNTIL 8 PM CDT THIS EVENING FOR OKZ004-005-009-
010-014-021.
TX...WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR TXZ083>085-087-088.
&&
25/25/23Hazardous weather outlook, May 10, 8:51 PM CDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
851 PM CDT MON MAY 10 2010
OKZ004>048-050>052-TXZ083>090-111000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
851 PM CDT MON MAY 10 2010
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...REST OF TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A LINE
FROM CALVIN AND ADA... TO ARDMORE OKLAHOMA... TO HENRIETTA TEXAS
THIS EVENING.
TIMING...
MOST LIKELY TIME FOR SEVERE THUNDERSTORMS WILL BE THROUGH
MIDNIGHT.
IMPACTS...
THESE STORMS WILL ALSO HAVE THE POTENTIAL TO PRODUCE DAMAGING HAIL
TO THE SIZE OF BASEBALLS AND DAMAGING WIND GUSTS. TORNADOES WILL
ALSO BE POSSIBLE.
RECOMMENDED ACTIONS...
ALL PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND HAVE A PLAN OF ACTION IN THE EVENT A WARNING IS
ISSUED FOR YOUR LOCATION. STORMS WILL DEVELOP AND MOVE QUICKLY SO
ADVANCE PLANNING IS ESPECIALLY IMPORTANT.
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS TO
CONTINUE THROUGH THIS EVENING.
DISCUSSION...
THE DRYLINE HAS ADVANCED EASTWARD TO NEAR A STILLWATER TO PAULS
VALLEY TO NEAR ARDMORE OKLAHOMA LINE. THE BOUNDARY HAS SLOWED AND
WILL STALL THIS EVENING. SEVERE STORMS WILL CONTINUE TO DEVELOP
ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST OKLAHOMA... AND
WESTERN NORTH TEXAS THIS EVENING. LARGE HAIL... STRONG WIND GUSTS...
AND TORNADOES ARE POSSIBLE.
THE OVERALL RISK FOR SEVERE WEATHER WILL GRADUALLY DIMINISH LATE
THIS EVENING. HOWEVER... A FEW THUNDERSTORMS WILL REMAIN POSSIBLE IN
SOUTH CENTRAL AND SOUTHEAST OKLAHOMA OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT TUESDAY MAY 11.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR..100 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE WEATHER SYSTEM ARRIVING MONDAY WILL LEAVE A FRONTAL BOUNDARY
STALLED ACROSS THE SOUTHERN PLAINS. FROM MID TO LATE WEEK...
ADDITIONAL UPPER-LEVEL DISTURBANCES WILL INTERACT WITH THE
FRONT...MAINTAINING A CHANCE OF SEVERE STORMS AND AN INCREASING
CHANCE OF HEAVY RAINFALL ACCUMULATIONS.
OTHER HAZARDOUS WEATHER...
NONE.In the hours before
Local storm report, May 10, 8:08 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
808 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG 2 E CASHION 35.80N 97.64W
05/10/2010 LOGAN OK EMERGENCY MNGR
3 HAM ANTENNAS BLOWN DOWN...NUMEROUS SHEDS DAMAGED.
SIDING FROM A HOUSE WAS DAMAGED.
&&
LAMERSLocal storm report, May 10, 8:13 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
813 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 PM TORNADO 5 SW MILL CREEK 34.35N 96.89W
05/10/2010 MURRAY OK EMERGENCY MNGR
&&
RILEYSpecial weather statement, May 10, 8:21 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
821 PM CDT MON MAY 10 2010
TXZ090-110145-
CLAY TX-
821 PM CDT MON MAY 10 2010
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CLAY COUNTY.
AT 821 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 7
MILES NORTH OF BELLEVUE TO 6 MILES SOUTHWEST OF JOY...MOVING EAST AT
40 MPH. THESE STORMS COULD BECOME SEVERE BEFORE EXITING CLAY COUNTY
TOWARD THE EAST.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3350 9841 3352 9839 3374 9801 3376 9798
3375 9797 3347 9798 3348 9841
BURKELocal storm report, May 10, 8:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
824 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL 5 S FITTSTOWN 34.55N 96.63W
05/10/2010 E1.00 INCH PONTOTOC OK EMERGENCY MNGR
&&
RILEYLocal storm report, May 10, 8:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
830 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TORNADO 3 S MILL CREEK 34.36N 96.82W
05/10/2010 JOHNSTON OK EMERGENCY MNGR
&&
RILEYLocal storm report, May 10, 8:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM TORNADO 3 S COLEMAN 34.23N 96.42W
05/10/2010 JOHNSTON OK EMERGENCY MNGR
&&
RILEYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:00 PM CDT | Tornado Warning | OUN | Atoka, Bryan, Johnston, Marshall | 50 min |
| May 10, 7:06 PM CDT | Tornado Warning | OUN | Bryan, Marshall | 54 min |
| May 10, 7:13 PM CDT | Tornado Warning | OUN | Garvin, McClain, Murray, Pontotoc | 62 min |
| May 10, 7:25 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, McClain, Pontotoc, Pottawatomie, Seminole | 50 min |
| May 10, 7:26 PM CDT | Tornado Warning | OUN | Carter, Garvin, Johnston, Murray, Pontotoc | 49 min |
| May 10, 7:45 PM CDT | Tornado Warning | OUN | Hughes, Pontotoc, Seminole | 45 min |
| May 10, 7:53 PM CDT | Tornado Warning | OUN | Bryan | 67 min |
| May 10, 8:04 PM CDT | Tornado Warning | OUN | Atoka, Bryan, Carter, Coal, Johnston, Marshall and 1 more | 56 min |
| May 10, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Jefferson, Johnston, Love, Marshall | 55 min |
| May 10, 8:09 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Hughes, Johnston, Pontotoc | 66 min |
| May 10, 8:17 PM CDT | Tornado Warning | OUN | Carter, Johnston, Love, Marshall | 43 min |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | OUN | Bryan, Love, Marshall | 60 min |
| May 10, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 32 min |
| May 10, 9:59 PM CDT | Severe Thunderstorm Warning | OUN | Bryan | 48 min |
| May 11, 5:52 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Washita | 24 min |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.